I was prescribed Methylprednisolone (pak) and I've taken 4 out of the 6 pills in the first line so far, two per dose. It was prescribed for ear congestion. Now I'm having joint/muscle pain and muscle weakness.
Is this a normal side effect and not cause for concern? Or should I contact a doctor?
Muscle/joint pain and weakness is a known side effect of prednisone (methylprednisolone), however it is one that should be reported to your doctor. They would be the ones to make the determination whether you should continue on the medication or if you need to stop taking it.
Best of luck and please let me know what you find out.
Alright, I called them back again and finally got a doctor. He said if I can tolerate the pain then I can continue to take them. Also they only have a 50% chance of getting rid of the ringing in my ears.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.